Alert archive / Illinois / River Flood Warnings in 2008
River Flood Warning 10, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jan 8, 2008, 9:57 PM CST for Clay County, Richland County, Illinois. It took effect at Jan 9, 2008, 4:12 AM CST. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2008, 9:57 PM CST (03:57 UTC)
- In effect from
- Jan 9, 2008, 4:12 AM CST
- Expired
- Jan 13, 2008, 8:49 PM CST
- In force
- 5 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 19.99 ft at Jan 10, 2008, 9:00 PM CST.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 090357
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
957 PM CST TUE JAN 08 2008
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
.MODERATE TO LOCALLY HEAVY RAINS OCCURRED OVER PARTS OF THE
LITTLE WABASH BASIN THIS AFTERNOON AND EVENING WHICH WILL
BRING RIVER LEVELS ABOVE FLOOD STAGE AT CLAY CITY BY WEDNESDAY
AFTERNOON OR EVENING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
ILC025-159-091757-
/O.NEW.KILX.FL.W.0010.080109T2145Z-000000T0000Z/
/CLAI2.1.ER.080109T2145Z.080111T1200Z.000000T0000Z.NO/
957 PM CST TUE JAN 08 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM WEDNESDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE
WARNING IS CANCELLED.
* AT 900 PM TUESDAY THE STAGE WAS 12.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND
CONTINUE TO RISE TO NEAR 19.5 FEET BY FRIDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
LITTLE WABASH RIVER
CLAY CITY 16 12.5 TUE 9 PM 13.0 18.3 19.5
$$
SMITH11 follow-up statements
000
WGUS83 KILX 090547
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1147 PM CST TUE JAN 08 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
MODERATE TO LOCALLY HEAVY RAINS OCCURRED OVER PARTS OF THE LITTLE
WABASH BASIN THIS AFTERNOON AND EVENING WHICH WILL BRING RIVER LEVELS
ABOVE FLOOD STAGE AT CLAY CITY WEDNESDAY MORNING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-091947-
/O.EXT.KILX.FL.W.0010.080109T1012Z-080113T1836Z/
/CLAI2.1.ER.080109T1012Z.080111T0600Z.080113T1236Z.NO/
1147 PM CST TUE JAN 08 2008
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM LATE TONIGHT TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1045 PM TUESDAY THE STAGE WAS 13.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 19.7 FEET BY EARLY FRIDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
LITTLE WABASH RIVER
CLAY CITY 16 13.9 TUE 11 PM 16.9 19.0 19.6
$$
SMITH000
WGUS83 KILX 091525
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
925 AM CST WED JAN 09 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
.WATER LEVELS ON THE LITTLE WABASH RIVER ARE EXPECTED TO SLOWLY
RISE FOR A COUPLE MORE DAYS...BEFORE BEGINNING TO FALL.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-100525-
/O.CON.KILX.FL.W.0010.000000T0000Z-080113T1836Z/
/CLAI2.1.ER.080109T0749Z.080110T1800Z.080113T1236Z.NO/
925 AM CST WED JAN 09 2008
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 AM WEDNESDAY THE STAGE WAS 17.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY
EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
LITTLE WABASH RIVER
CLAY CITY 16 17.9 WED 8 AM 19.7 20.0 18.9
$$
GEELHART000
WGUS83 KILX 100301
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
901 PM CST WED JAN 09 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
SOUTHEAST ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND
RICHLAND COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-101701-
/O.EXT.KILX.FL.W.0011.080110T0453Z-000000T0000Z/
/LAWI2.1.ER.080110T0453Z.080111T1800Z.000000T0000Z.NO/
901 PM CST WED JAN 09 2008
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM WEDNESDAY THE STAGE WAS 29.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE
TO NEAR 31.0 FEET BY FRIDAY EVENING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
EMBARRAS RIVER
LAWRENCEVILLE 30 29.4 WED 8 PM 30.6 30.9 31.0
$$
ILC025-159-101701-
/O.CON.KILX.FL.W.0010.000000T0000Z-080113T1836Z/
/CLAI2.1.ER.080109T0749Z.080110T1800Z.080113T1236Z.NO/
901 PM CST WED JAN 09 2008
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM WEDNESDAY THE STAGE WAS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY
EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
MORNING.
* IMPACT...AT 22.0 FEET...THE ROAD 1 MILE EAST OF THE GAGE IS FLOODED.
&&
FLD OBSERVED000
WGUS83 KILX 101438
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
838 AM CST THU JAN 10 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-110438-
/O.EXT.KILX.FL.W.0010.000000T0000Z-080113T2024Z/
/CLAI2.1.ER.080109T0749Z.080111T0000Z.080113T1424Z.NO/
838 AM CST THU JAN 10 2008
...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 AM THURSDAY THE STAGE WAS 19.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.1 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
SUNDAY MORNING.
* IMPACT...AT 22.0 FEET...THE ROAD 1 MILE EAST OF THE GAGE IS FLOODED.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 16 19.6 THU 8 AM 20.1 18.9 16.4
$$000
WGUS83 KILX 110304
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
904 PM CST THU JAN 10 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHEAST
ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-111704-
/O.EXT.KILX.FL.W.0011.000000T0000Z-080112T1630Z/
/LAWI2.1.ER.080110T1112Z.080111T1200Z.080112T1030Z.NO/
904 PM CST THU JAN 10 2008
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 740 PM THURSDAY THE STAGE WAS 30.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.9 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
SATURDAY MORNING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 30.3 THU 8 PM 30.9 29.9 27.9
$$
ILC025-159-111704-
/O.EXT.KILX.FL.W.0010.000000T0000Z-080113T1621Z/
/CLAI2.1.ER.080109T0749Z.080111T0600Z.080113T1021Z.NO/
904 PM CST THU JAN 10 2008
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM THURSDAY THE STAGE WAS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.1 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
SUNDAY MORNING.
* IMPACT...AT 22.0 FEET...THE ROAD 1 MILE EAST OF THE GAGE IS FLOODED.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 16 20.0 THU 8 PM 20.0 18.8 15.7
$$
SMITH000
WGUS83 KILX 111605
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1005 AM CST FRI JAN 11 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-120605-
/O.EXT.KILX.FL.W.0010.000000T0000Z-080113T1840Z/
/CLAI2.1.ER.080109T0749Z.080111T0400Z.080113T1240Z.NO/
1005 AM CST FRI JAN 11 2008
...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 900 AM FRIDAY THE STAGE WAS 19.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 19.9 FRI 9 AM 18.8 16.1 13.0
$$000
WGUS83 KILX 120202
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
802 PM CST FRI JAN 11 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHEAST
ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-121602-
/O.EXT.KILX.FL.W.0011.000000T0000Z-080112T1900Z/
/LAWI2.1.ER.080110T1112Z.080111T2205Z.080112T1300Z.NO/
802 PM CST FRI JAN 11 2008
...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD
WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM FRIDAY THE STAGE WAS 30.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
EMBARRAS RIVER
LAWRENCEVILLE 30 30.4 FRI 7 PM 30.1 27.4 25.9
$$
ILC025-159-121602-
/O.EXT.KILX.FL.W.0010.000000T0000Z-080114T0112Z/
/CLAI2.1.ER.080109T0749Z.080111T0400Z.080113T1912Z.NO/
802 PM CST FRI JAN 11 2008
...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM FRIDAY THE STAGE WAS 19.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 19.7 FRI 7 PM 19.2 17.2 13.6
$$
SMITH000
WGUS83 KILX 121452
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
852 AM CST SAT JAN 12 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-130452-
/O.EXT.KILX.FL.W.0010.000000T0000Z-080114T0945Z/
/CLAI2.1.ER.080109T0749Z.080111T0400Z.080114T0345Z.NO/
852 AM CST SAT JAN 12 2008
...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 AM SATURDAY THE STAGE WAS 19.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EVENING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 19.5 SAT 8 AM 18.1 14.8 12.3
$$000
WGUS83 KILX 130244
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
844 PM CST SAT JAN 12 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-131644-
/O.EXT.KILX.FL.W.0010.000000T0000Z-080114T1948Z/
/CLAI2.1.ER.080109T0749Z.080111T0400Z.080114T1348Z.NO/
844 PM CST SAT JAN 12 2008
...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 PM SATURDAY THE STAGE WAS 19.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 19.1 SAT 8 PM 18.8 16.3 13.0
$$
SMITH000
WGUS83 KILX 131556
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
956 AM CST SUN JAN 13 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-140556-
/O.EXT.KILX.FL.W.0010.000000T0000Z-080114T0748Z/
/CLAI2.1.ER.080109T0749Z.080111T0400Z.080114T0148Z.NO/
956 AM CST SUN JAN 13 2008
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 915 AM SUNDAY THE STAGE WAS 17.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
DURING THE OVERNIGHT HOURS.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 17.8 SUN 9 AM 14.5 11.9 10.2
$$
HARDIMAN000
WGUS83 KILX 140249
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
849 PM CST SUN JAN 13 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
ILC025-159-140319-
/O.CAN.KILX.FL.W.0010.000000T0000Z-080114T0748Z/
/CLAI2.1.ER.080109T0749Z.080111T0400Z.080114T0057Z.NO/
849 PM CST SUN JAN 13 2008
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT 815 PM SUNDAY THE STAGE WAS 15.7 FEET.
* FELL BELOW FLOOD STAGE AT 657 PM SUNDAY.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.9 FEET BY TUESDAY
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 15.7 SUN 8 PM 14.5 11.9 10.2
$$
CHSWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jan 8, 8:45 PM CST, 1 hour 12 minutes earlier.
Area forecast discussion, Jan 8, 8:45 PM CST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 845 PM CST TUE JAN 8 2008 .DISCUSSION... ISSUED 837 PM CST TUE JAN 8 2008 BAND OF LIGHT RAIN...OCCASIONALLY MIXED WITH A LITTLE SNOW CONTINUED TO MARCH STEADILY EWD ACRS CNTRL IL EARLY THIS EVENING. THE BAND OF PRECIP WAS JUST AHEAD OF THE 500 MB TROF AXIS AND THAT SHOULD TRACK EAST OF OUR AREA BY MIDNIGHT FOLLOWED BY CLEARING SKIES AND COLDER TEMPERATURES. FAIRLY DECENT 3 HRLY PRES RISES JUST BEHIND THE COLD FRONT WITH THE BEST RISES (+6 TO +8 MBS) FROM STL SOUTH TO MEMPHIS. THE COLD FRONT AS OF 01Z HAD JUST PASSED LAWRENCEVILLE WITH WIND GUSTS APPRCHG 50 MPH JUST AHEAD OF THE RISE COUPLET. WINDS SHOULD BEGIN TO DECREASE FROM WEST TO EAST LATE TNT AS HIGH PRESSURE PUSHES IN FROM THE MISSOURI VALLEY. HAVE MADE SOME CHANGES TO THE HOURLY TEMP GRIDS AND SKY GRIDS BASED ON EVENING TRENDS AND WILL START TO CUT BACK ON MENTIONABLE PRECIP...ESP ACRS THE WEST AS THE DRIER AIR CONTINUES TO PUSH IN RAPIDLY THIS EVENING. SMITH && .AVIATION... ISSUED 535 PM CST TUE JAN 8 2008 COLD FRONT CURRENTLY JUST EAST OF I-57 AND SHOULD PUSH EAST OF THE STATE BORDER OVER THE NEXT SVL HOURS. BAND OF POST-FRONTAL SHOWERS STRETCHING FROM EFFINGHAM NE TO WEST OF CMI MAY AFFECT CMI OVR THE NEXT HOUR OR SO WITH SOME IFR CIGS MOVING IN THRU 04Z. LATEST SATELLITE TRENDS SUGGEST CLEARING MOVING IN BETWEEN 06Z AND 09Z TNT AS SFC WINDS REMAIN RATHER GUSTY OUT OF THE NW THRU THE EVENING HOURS. A FEW GUSTS UP TO 25 KTS POSSIBLE THIS EVENING AS THE COLDER AIR MOVES IN. ONCE VFR CONDITIONS MOVE IN LATE TNT...IT SHOULD PREVAIL THRU THE REMAINDER OF THE FCST PERIOD. ALTHOUGH DRIER AIR IS ADVECTING IN FRM THE NW TNT...WL HAVE TO WATCH FOR THE PSBLTY OF SOME FOG BY DAWN AS THE SFC FLOW BECOMES LIGHT. FOR NOW...WL KEEP THAT OUT OF THE TAFS AND SEE WHAT THE EVENING TRENDS SHOW OUT WEST. SMITH && .PREV DISCUSSION... ISSUED 231 PM CST TUE JAN 8 2008 TWO GENERAL AREAS OF LOW PRESSURE AT THE SFC TODAY...ONE IN SRN WI AND ANOTHER IN E CENTRAL MO. WEAK FRONTAL BOUNDARY DRAPED BTWN THE TWO OF THEM. SOME PRECIP OUT AHEAD OF THE FRONT...STILL CONTINUING FROM LAST NIGHTS ACTIVITY. SOME WEAK SHOWERY ACTIVITY ALSO CONTINUING BEHIND THE FRONT...AS WEAK WRAP AROUND ON THE BACK SIDE OF THE LOW. A BIT OF A BREAK FOR THE AREA FROM HEAVY PRECIP WILL KEEP THE BOUNDARY LAYER SOMEWHAT MOIST THROUGH THE EVENING HOURS THOUGH THE AIR MOVING IN FROM THE NW IS A BIT DRIER. NOT TOO MANY FORECAST ISSUES AFTER THIS SYSTEM MOVES THROUGH THE REGION UNTIL THURSDAY WHEN ANOTHER LOW HEADS OUR WAY. SHORT TERM...TONIGHT AND TOMORROW... SOME SHOWERY ACTIVITY LIKELY TO CONTINUE INTO THE EVENING HOURS...WITH A CHANCE OF SOME FLAKES ACTUALLY FALLING IN AREAS NW OF THE ILLINOIS RIVER VALLEY CLOSER TO MIDNIGHT. NOT A LOT EXPECTED IN THE WAY OF ACCUMULATION AS THE SHOWERS WILL BE LIGHT AND THE GROUND IS ALREADY SO WET AND STILL A BIT WARM. SHOWERS SHOULD END ACROSS THE AREA BY MIDNIGHT...AND LEAVE A RATHER COOL EARLY MORNING...ESPECIALLY IN THE NW WHERE THE CLOUDS SHOULD BREAK UP A BIT WITH THE DRIER AIR BEHIND THE SYSTEM. TOMORROW LIKELY TO BE A BIT COOLER THAN DAYS PAST...BUT STILL RATHER MODERATE WITH HIGHS IN THE MID 40S AND A BIT OF SUNSHINE. LONG TERM...THURSDAY THROUGH MONDAY... NEXT SYSTEM ON ITS WAY ON THURSDAY AS ANOTHER TROF MOVES ACROSS THE COUNTRYS MIDSECTION. SFC LOW EJECTS OUT OF THE SRN HIGH PLAINS LATE THURSDAY AND SPINS UP AS IT PASSES OVER THE MIDWEST AND INTO THE NE...A FAMILIAR PATTERN THIS WINTER. AT THIS POINT...BOTH THE ECMWF AND THE GFS ARE PASSING THE MAIN LOW ACROSS THE SRN PORTIONS OF THE CWA...AND LEAVING MUCH OF THE MAIN ACTIVITY TO THE SOUTH...WITH ILX GETTING A LITTLE MORE THAN THE WRAP AROUND MOISTURE. AHEAD OF THE SYSTEM EVEN...THE MOISTURE TAP IS NOT VERY WIDE OPEN OUT OF THE GULF STATES. EVOLUTION OF THE MOISTURE FLOW IN THIS SYSTEM WILL BE KEY. AT THIS POINT... GOOD LL MOISTURE DOES NOT CATCH UP WITH THE DYNAMICS UNTIL AFTER THE SFC TROF MOVES THROUGH THE MIDWEST. NOT GOING WITH A WIDESPREAD HIGH POP AS A RESULT...THURSDAY NIGHT WITH THE HIGHEST...AND TEMPERING THE POPS BACK AFTER 00Z. SOMEWHAT COOLER ON THE OTHER SIDE OF THE SYSTEM...THOUGH NOT DRASTIC EITHER. MODELS RATHER DIRTY WITH THE WAVES AND PRECIP RATHER SCATTERED ALL OVER THE COUNTRY. NEXT BEST CHANCE FOR SOLID PRECIP FOR THE REGION WILL BE SUNDAY AS A RATHER DEEP TROF MOVES THROUGH THE MIDWEST. MAIN ISSUE WITH THIS SYSTEM WILL BE TIMING...AS THE CANADIAN AND GFS ARE SPLITTING THE FLOW AT H5...KEEPING A CLOSED OFF LOW SPINNING OUT OVER THE DESERT SW. ECMWF IS MAINTAINING MORE CONSOLIDATED FLOW...AND PROGRESSING THE LOW AS A DEEP TROF THROUGH THE MIDSECTION. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jan 8, 3:17 PM CST, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 317 PM CST TUE JAN 8 2008 ILZ027>031-036>038-040>044-047>053-091100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 317 PM CST TUE JAN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT AREA DITCHES AND STREAMS WILL CONTINUE TO RUN HIGH AFTER LAST NIGHTS HEAVY RAINFALL. ADDITIONAL FLOODING IS NOT EXPECTED...HOWEVER MOTORISTS ARE ADVISED TO AVOID FLOOD-PRONE RURAL AREAS...AS WATER MAY STILL BE FLOWING ACROSS ROADS IN A FEW LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ045-046-054>057-061>063-066>068-071>073-091100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-VERMILION- 317 PM CST TUE JAN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A STRONG COLD FRONT ACROSS EAST CENTRAL AND SOUTHEAST ILLINOIS LATE THIS AFTERNOON. ANY STORMS THAT DEVELOP ARE NOT EXPECTED TO BECOME SEVERE. THE PRECIPITATION WILL COME TO AN END THIS EVENING...FOLLOWED BY BREEZY AND MUCH COLDER CONDITIONS OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 9:26 PM CST | River Flood Warning | ILX | Cass, Mason | 37 hr |
| Jan 8, 9:51 PM CST | River Flood Warning | ILX | Vermilion | 32 hr |
| Jan 9, 10:26 AM CST | River Flood Warning | ILX | Lawrence | 3 days |
Nearby
River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.